# SDR SWIA200819540

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 17,375 hours, 13,327 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3789 - CAPTAINS SIDE WINDOW CRACKED INFLIGHT.  REPLACED CAPTAINS SIDE WINDOW IAW MM 56-12-01.
